Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 62, NWS Nashville, TN

March 29, 2021Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 29, 2021, 7:26 AM CDT for Davidson County, Tennessee. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2021, 7:26 AM CDT (12:26 UTC)
Expired
Mar 30, 2021, 8:21 PM CDT
In force
37 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Davidson County, TN

The radar

The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Cockrill Bend (BPYT1). The gauge peaked at 33.90 ft at Mar 29, 2021, 3:00 PM CDT.

actionminormoderate30354003/2903/3003/3104/01
Action stage
31 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431712, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

199 
WGUS84 KOHX 291226
FLSOHX

Flood Advisory
National Weather Service Nashville TN
726 AM CDT Mon Mar 29 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Cumberland River At Briley Pkwy At Cockrill Bend affecting 
  Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC037-300030-
/O.NEW.KOHX.FL.Y.0062.210329T1226Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
726 AM CDT Mon Mar 29 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Cumberland River At Briley Pkwy At Cockrill Bend.
* From this morning until further notice.
* At 7:00 AM CDT Monday the stage was 33.7 feet and rising.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low 
  lying areas continues along the river. This includes adjacent 
  creeks and streams, and marinas on Basswood Ave and River Rd. 
  Agricultural areas in Cockrill Bend and Bells Bend begin to be 
  inundated at this level, as well as portions of the Brook Meadow 
  and Bells Bend Greenways, and properties on River View Dr. Water 
  approaches property around the Tennessee Clay Target Complex, and 
  industrial property near Cockrill Bend Blvd and Centennial Blvd.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

07
4 follow-up statements
197 
WGUS84 KOHX 300024
FLSOHX

Flood Advisory
National Weather Service Nashville TN
724 PM CDT Mon Mar 29 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Briley Pkwy At Cockrill Bend affecting 
  Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC037-301230-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
724 PM CDT Mon Mar 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 7:00 PM CDT Monday the stage was 33.8 feet and rising.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low 
  lying areas continues along the river. This includes adjacent 
  creeks and streams, and marinas on Basswood Ave and River Rd. 
  Agricultural areas in Cockrill Bend and Bells Bend begin to be 
  inundated at this level, as well as portions of the Brook Meadow 
  and Bells Bend Greenways, and properties on River View Dr. Water 
  approaches property around the Tennessee Clay Target Complex, and 
  industrial property near Cockrill Bend Blvd and Centennial Blvd.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

JB Wright
973 
WGUS84 KOHX 301253
FLSOHX

Flood Advisory
National Weather Service Nashville TN
753 AM CDT Tue Mar 30 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Briley Pkwy At Cockrill Bend affecting 
  Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC037-310100-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
753 AM CDT Tue Mar 30 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 7:00 AM CDT Tuesday the stage was 33.7 feet and steady.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low 
  lying areas continues along the river. This includes adjacent 
  creeks and streams, and marinas on Basswood Ave and River Rd. 
  Agricultural areas in Cockrill Bend and Bells Bend begin to be 
  inundated at this level, as well as portions of the Brook Meadow 
  and Bells Bend Greenways, and properties on River View Dr. Water 
  approaches property around the Tennessee Clay Target Complex, and 
  industrial property near Cockrill Bend Blvd and Centennial Blvd.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Whitehead
295 
WGUS84 KOHX 302257
FLSOHX

Flood Advisory
National Weather Service Nashville TN
557 PM CDT Tue Mar 30 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Briley Pkwy At Cockrill Bend affecting 
  Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC037-310900-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
557 PM CDT Tue Mar 30 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 5:00 PM CDT Tuesday the stage was 31.6 feet and falling.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 31.0 feet, Water begins to inundate low lying areas 
  along the river, including portions of Whites Creek, Richland 
  Creek, and other adjacent tributaries, and marinas on Basswood Ave 
  and River Rd.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Barnwell
086 
WGUS84 KOHX 310121
FLSOHX

Flood Advisory
National Weather Service Nashville TN
821 PM CDT Tue Mar 30 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Cumberland River At Briley Pkwy At Cockrill Bend affecting 
  Davidson County.

TNC037-310230-
/O.CAN.KOHX.FL.Y.0062.000000T0000Z-210331T0121Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
821 PM CDT Tue Mar 30 2021

...The Flood Advisory for the Cumberland River At Briley Pkwy At 
Cockrill Bend has been cancelled...

The Flood Advisory is cancelled for
  the Cumberland River At Briley Pkwy At Cockrill Bend.
* At 8:00 PM CDT Tuesday the stage was 30.9 feet and falling.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Barnwell

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 29, 5:32 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 29, 5:32 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
532 AM CDT Mon Mar 29 2021

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

What a difference 24 hours make. While the impact of last night's
record rainfall event continues to play out in the form of
multiple river flood advisories and warnings, the air mass across
Middle Tennessee is remarkably dry. High pressure situated to our
west is pulling cool air into the area, and this is a welcome
reprieve from Saturday night's inundation. The surface ridge will
march across Middle Tennessee later today, setting up quick return
flow and warmer temperatures tonight and tomorrow. Look for
patchy frost this morning as temperatures settle into the 30's.
Afternoon temperatures will warm up nicely, and tomorrow will be
even warmer. But the next active weather system will come in much
too soon. A developing cold front will approach Middle Tennessee
from the west tomorrow afternoon while pulling in a swath of Gulf
moisture. This will result in showers and a few storms spreading
into Middle Tennessee Tuesday evening and overnight. Again, we are
watching a system undergoing frontogenesis, so look for rapidly
increasing rain chances tomorrow night as the moisture field
broadens. (Fortunately, the SPC leaves us out of any severe
weather risk this time.) This will be primarily a rain event,
which is not something we want with the ground still saturated and
rivers and streams running so full. At this time, storm total QPF
from Tuesday evening through Wednesday ranges from 1" to 1.5",
which would ordinarily be no cause for alarm. But many areas will
be ill-equipped to bear the additional burden of more rainfall.
Fortunately, we're anticipating a long dry spell once the rain
finally exits the region later on Wednesday. Strong high pressure
will build in behind the front, and a widespread freeze awaits us
Thursday morning, and especially Friday morning. Look for
temperatures to warm up nicely by the weekend, and this
wonderfully stubborn area of high pressure looks to keep us rain-
free at least through next Monday.

&&

.AVIATION...
12Z TAF DISCUSSION.

VFR conditions are expected this TAF period with just a few cirrus
clouds and light southeast winds.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......08
AVIATION........Shamburger
Hazardous weather outlook, Mar 29, 5:32 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
532 AM CDT Mon Mar 29 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-301045-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
532 AM CDT Mon Mar 29 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Flooding along many rivers and streams is ongoing as a result of
Saturday night's record rainfall event.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

River and stream levels will remain elevated into mid week. River
flood warnings and/or advisories may be posted for your area.
Otherwise, it will be turning colder toward the end of this week.
Temperatures will fall below freezing both Thursday and Friday
mornings. Stay tuned as possible frost and/or freeze warnings may be
issued later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

08

In the hours before

Local storm report, Mar 29, 2:35 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
235 AM CDT MON MAR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 SE NASHVILLE          36.15N  86.76W
03/25/2021                   DAVIDSON           TN   NWS STORM SURVEY

            A SWATH OF VERY DAMAGING STRAIGHT LINE WINDS STRUCK
            FROM THE NAPIER AREA JUST SOUTHEAST OF DOWNTOWN
            NASHVILLE NNE ACROSS EAST NASHVILLE AND INGLEWOOD.
            NUMEROUS LARGE TREES WERE BLOWN DOWN WITH SOME FALLING
            ONTO HOMES INCLUDING ONE HOUSE IN THE NAPIER AREA THAT
            COMPLETELY COLLAPSED FROM THE WEIGHT OF A FALLEN TREE.
            MANY WAREHOUSE BUILDINGS AND OTHER BUSINESSES ALSO
            SUSTAINED SIGNIFICANT ROOF AND EXTERIOR DAMAGE. SEVERAL
            POWER POLES AND LINES WERE ALSO BLOWN DOWN. WINDS WERE
            ESTIMATED UP TO 85 MPH

0500 PM     TSTM WND DMG     5 ENE PORTLAND          36.61N  86.44W
03/25/2021                   SUMNER             TN   NWS STORM SURVEY

            *** 4 INJ *** VERY DAMAGING STRAIGHT LINE WINDS STRUCK
            AN AREA AROUND COOK ROAD AND HIGHWAY 259 NORTHEAST OF
            PORTLAND. NUMEROUS TREES WERE UPROOTED AND SEVERAL BARNS
            AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. FOUR
            INJURIES WERE REPORTED IN THIS AREA. WINDS WERE
            ESTIMATED UP TO 85 MPH.

&&

EVENT NUMBER OHX2100416
EVENT NUMBER OHX2100417

SHAMBURGER
Local storm report, Mar 29, 2:36 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
236 AM CDT MON MAR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 NE MORRISON           35.63N  85.88W
03/25/2021  E0.88 INCH       WARREN             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF NICKEL SIZED HAIL NEAR MORRISON.

0345 PM     TSTM WND DMG     3 S CHAPEL HILL         35.59N  86.70W
03/25/2021                   MARSHALL           TN   AMATEUR RADIO

            BOX TRUCK FLIPPED 2.5 MILES SOUTH OF HENRY HORTON STATE
            PARK

0415 PM     HAIL             6 WSW LEIPERS FORK      35.86N  87.10W
03/25/2021  E1.00 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF QUARTER SIZE HAIL IN BENDING
            CHESTNUT

0418 PM     HAIL             6 WSW LEIPERS FORK      35.86N  87.09W
03/25/2021  E0.88 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            TSPOTTER REPORT FROM BENDING CHESTNUT OF HAIL.

0423 PM     HAIL             1 NE HARPETH HILLS      36.00N  86.89W
03/25/2021  E1.25 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN GRASSLAND

0429 PM     HAIL             1 W FRANKLIN            35.93N  86.86W
03/25/2021  M1.00 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            1" HAIL IN WESTHAVEN.

0430 PM     HAIL             FOREST HILLS            36.06N  86.84W
03/25/2021  E1.25 INCH       DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF 1.25 INCH HAIL IN FOREST HILLS

0430 PM     HAIL             GREEN HILLS             36.10N  86.82W
03/25/2021  E1.50 INCH       DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER 1.5" HAIL REPORT FROM GREEN HILLS

0430 PM     TSTM WND DMG     2 SE NASHVILLE          36.15N  86.76W
03/25/2021                   DAVIDSON           TN   NWS STORM SURVEY

            A SWATH OF VERY DAMAGING STRAIGHT LINE WINDS STRUCK
            FROM THE NAPIER AREA JUST SOUTHEAST OF DOWNTOWN
            NASHVILLE NNE ACROSS EAST NASHVILLE AND INGLEWOOD.
            NUMEROUS LARGE TREES WERE BLOWN DOWN WITH SOME FALLING
            ONTO HOMES INCLUDING ONE HOUSE IN THE NAPIER AREA THAT
            COMPLETELY COLLAPSED FROM THE WEIGHT OF A FALLEN TREE.
            MANY WAREHOUSE BUILDINGS AND OTHER BUSINESSES ALSO
            SUSTAINED SIGNIFICANT ROOF AND EXTERIOR DAMAGE. SEVERAL
            POWER POLES AND LINES WERE ALSO BLOWN DOWN. WINDS WERE
            ESTIMATED UP TO 85 MPH

0435 PM     HAIL             GREEN HILLS             36.10N  86.82W
03/25/2021  E1.25 INCH       DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF LARGE HAIL NEXT TO A QUARTER IN
            GREEN HILLS. ESTIMATED HALF DOLLAR.

0439 PM     HAIL             2 NW INGLEWOOD          36.23N  86.75W
03/25/2021  E1.25 INCH       DAVIDSON           TN   TRAINED SPOTTER

            SPOTTER REPORT OF HALF DOLLAR HAIL ON MAPLEWOOD TRACE
            BY MAPLEWOOD HIGH SCHOOL.

0441 PM     TSTM WND DMG     2 SSE INGLEWOOD         36.18N  86.72W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            TREE LIMBS AND POWER LINES DOWN NEAR ROSEBANK
            ELEMENTARY SCHOOL.

0449 PM     TSTM WND DMG     EAST NASHVILLE          36.17N  86.77W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            LARGE TREE DOWN ON 19TH AND EASTSIDE.

0451 PM     TSTM WND DMG     1 E EAST NASHVILLE      36.17N  86.73W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            TREES DOWN IN THE SHELBY PARK AREA.

0454 PM     TSTM WND DMG     1 SSE EAST NASHVILLE    36.16N  86.75W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            DAMAGE TO OFFICE IN MARSHALL & BRUCE PRINTING CO ON
            DAVIDSON ST IN EAST NASHVILLE. WINDOW BROKEN WITH DAMAGE
            INSIDE THE OFFICE. LIKELY CAUSED BY A COMBINATION OF
            HAIL AND DAMAGING WINDS.

0454 PM     HAIL             GOODLETTSVILLE          36.32N  86.71W
03/25/2021  E1.00 INCH       DAVIDSON           TN   MEDIA

            QUARTER SIZE HAIL REPORT IN GOODLETTSVILLE

0457 PM     TSTM WND DMG     GREEN HILLS             36.10N  86.82W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF TREES DOWN IN GREEN HILLS AT
            SHACKLEFORD & GRANNY WHITE. POWER LINES TAKEN DOWN BY
            TREES.

0458 PM     HAIL             COTTONTOWN              36.45N  86.54W
03/25/2021  M1.50 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF 1.5" HAIL IN COTTONTOWN

0459 PM     TSTM WND DMG     INGLEWOOD               36.21N  86.73W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF MULTIPLE LARGE TREES DOWN ON
            BURRUS/PORSHA IN INGLEWOOD BETWEEN CURDWOOD AND
            BROADMOOR.

0500 PM     HAIL             1 WNW NASHVILLE         36.18N  86.80W
03/25/2021  E1.50 INCH       DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF HAIL NEAR THE INTERSECTION OF
            BRIGHTWOOD AVE. LOMBARDY AVE.

0500 PM     TSTM WND DMG     5 ENE PORTLAND          36.61N  86.44W
03/25/2021                   SUMNER             TN   NWS STORM SURVEY

            *** 4 INJ *** VERY DAMAGING STRAIGHT LINE WINDS STRUCK
            AN AREA AROUND COOK ROAD AND HIGHWAY 259 NORTHEAST OF
            PORTLAND. NUMEROUS TREES WERE UPROOTED AND SEVERAL BARNS
            AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. FOUR
            INJURIES WERE REPORTED IN THIS AREA. WINDS WERE
            ESTIMATED UP TO 85 MPH.

0507 PM     TSTM WND DMG     1 WNW BERRY HILL        36.12N  86.78W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            TSPOTTER REPORT OF A LARGE TREE DOWN ON A HOME OFF OF
            ELLIOTT AND INVERNESS.

0509 PM     TSTM WND DMG     2 E NASHVILLE           36.17N  86.75W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            LARGE TREES DOWN ACROSS SHELBY IN EAST NASHVILLE.

0514 PM     HAIL             2 N WHITE HOUSE         36.50N  86.65W
03/25/2021  M2.00 INCH       ROBERTSON          TN   SOCIAL MEDIA

            LARGE HAIL REPORT FROM 37048 ABOVE RIDGE.

0519 PM     HAIL             PORTLAND                36.59N  86.52W
03/25/2021  E1.50 INCH       SUMNER             TN   SOCIAL MEDIA

            TSPOTTER REPORT OF 1.5" ESTIMATED HAIL FROM PORTLAND.

0522 PM     TSTM WND DMG     2 E NASHVILLE           36.17N  86.75W
03/25/2021                   DAVIDSON           TN   SOCIAL MEDIA

            LARGE TREES DOWN IN EAST NASHVILLE OFF OF RIVERSIDE AND
            CARTER.

0730 PM     TORNADO          3 ENE WAYNESBORO        35.34N  87.71W
03/25/2021                   WAYNE              TN   NWS STORM SURVEY

            *** 1 INJ *** A STRONG EF-2 TORNADO TOUCHED DOWN
            NORTHEAST OF WAYNESBORO. A FEW TREES AND OUTBUILDINGS
            WERE BLOWN DOWN BEFORE IT MOVED NORTHEAST INTO AREAS
            ALONG HWY 99. SEVERAL HOMES HAD ROOFS BLOWN OFF CAUSING
            ONE MINOR INJURY. 5 TVA STEEL POWER POLES WERE BENT TO
            THE GROUND KNOCKING OUT POWER TO ALL OF WAYNE COUNTY. IT
            CONTINUED NORTHEAST FOR OVER 20 MILES ACROSS HILLY
            HEAVILY WOODED TERRAIN BLOWING DOWN HUNDREDS OF TREES
            BEFORE LIFTING SOUTHWEST OF MT PLEASANT. PATH LENGTH
            22.3 MI AND PATH WIDTH 350 YDS.

0811 PM     TORNADO          4 E NOLENSVILLE         35.95N  86.59W
03/25/2021                   RUTHERFORD         TN   NWS STORM SURVEY

            A BRIEF EF-1 TORNADO TOUCHED DOWN BETWEEN LA VERGNE AND
            SMYRNA THEN MOVED NORTHEAST THROUGH A RESIDENTIAL AREA
            OFF ROCK SPRINGS ROAD. DOZENS OF HOUSES SUSTAINED MINOR
            TO MODERATE ROOF DAMAGE IN 3 DIFFERENT NEIGHBORHOODS.
            THE TORNADO LIFTED JUST BEFORE REACHING I-24 AND
            STONECREST MEDICAL CENTER. PATH LENGTH 2.2 MILES AND
            PATH WIDTH 100 YARDS.

0825 PM     TORNADO          4 S GLADEVILLE          36.05N  86.42W
03/25/2021                   WILSON             TN   NWS STORM SURVEY

            A BRIEF EF-0 TORNADO TOUCHED DOWN JUST NORTH OF THE
            NASHVILLE SUPERSPEEDWAY AND CONTINUED NORTHEAST BEFORE
            LIFTING JUST PRIOR TO REACHING HIGHWAY 231 AND THE
            CEDARS OF LEBANON STATE PARK. MOSTLY DOWNED TREES AND
            BROKEN LARGE BRANCHES WERE OBSERVED. SEVERAL
            OUTBUILDINGS HAD SOME MINOR ROOF DAMAGE INCLUDING A FEW
            WAREHOUSES. PATH LENGTH 3.2 MILES AND PATH WIDTH 75
            YARDS.

0922 PM     TSTM WND DMG     8 SSW SHELBYVILLE       35.38N  86.50W
03/25/2021                   BEDFORD            TN   SOCIAL MEDIA

            TREE AND POWER LINES DOWN ON HAWTHORNE HILL ROAD

&&

EVENT NUMBER OHX2100298 OHX2100297 OHX2100299 OHX2100300 OHX2100301
OHX2100302 OHX2100303 OHX2100307 OHX2100416 OHX2100304 OHX2100305
OHX2100306 OHX2100308 OHX2100309 OHX2100310 OHX2100311 OHX2100312
OHX2100313 OHX2100314 OHX2100315 OHX2100417 OHX2100316 OHX2100317
OHX2100318 OHX2100319 OHX2100320 OHX2100413 OHX2100414 OHX2100415
OHX2100418

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:30 PM CDTRiver Flood WarningOHXMontgomery67 hr
Mar 28, 10:39 PM CDTRiver Flood WarningOHXStewart35 hr
Mar 28, 10:57 PM CDTRiver Flood WarningOHXHickman4 days
Mar 29, 7:08 AM CDTRiver Flood WarningOHXCheatham22 hr
Mar 29, 11:38 AM CDTRiver Flood AdvisoryOHXWilliamson19 hr
Mar 29, 11:46 AM CDTRiver Flood AdvisoryOHXGiles19 hr
Mar 29, 1:27 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson20 hr
Mar 29, 6:09 PM CDTFlash Flood WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more39 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.